# SDR REXA98077

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 688
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Water Contam
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRSPEED INDICATORS ARE OFF BY 60 KNOTS.  DRAINED PITOT WATER TRAPS.  (M)
